| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refs0821 showed four other similar product complaint(s) from this lot number.The complaints for this lot number (refs0821) have been reported from the same facility.Device not returned for evaluation.
Event or Problem Description
It was reported "the picc nurse had 5 of these lines double back on her in a course of 2 days." additional information received "from what i gathered, the lines would create a u upon insertion or coil during placement.Secondly, there was no patient harm." (b)(6) 2022 -one used sample was returned to represent the 5 affected units.The returned sample showed kink damage.The facility reported the same issue occurring on 5 catheters.This report addresses the fifth device/no sample returned.